# SDR DALA2023061204776

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 23,577 hours, 2,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3508 DURING SVC CHECK FOUND DOOR 1L, 2L, AND 4L MIDDLE GUIDE ROLLER/ BEARING DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED MIDDLE GUIDE ROLLER/BEARING ON DOOR 1L, 2L, AND 4L. (4199892)
